# SDR SIMA951581

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 438
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1004821
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 2,462 hours
- Component: 311671503
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAF - FLT 3838 - AIRCRAFT ABORTED TAKEOFF FOR NR 1 ENGINE EXCEEDING ITT LIMITS AT TAKEOFF TORQUE.  AIRCRAFT WAS INSPECTED FOR MTX FERRY TO DFW.  THE INTERCOMPRESSOR BLEED VALVE WAS REPLACED WITH A SATISFACTORY GROUND RUN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
